MAUDE Adverse Event Report: CONVATEC INC L3O0675 - ESTEEM+; I

CONVATEC INC L3O0675 - ESTEEM+; I
Model Number 421626
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 6 of 7.Common device name: pouch, colostomy.Contact office address: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: (b)(4).Third party manufacturing site (for life): (b)(4).
 
Event or Problem Description
The end user's wife reported that the edge of the opening was rough instead of smooth in 7 out of 10 appliances.The product was not used on patient.Photograph depicting the issue was received from the complainant.
 
Additional Manufacturer Narrative
C22 and d17 were selected under imdrf investigation findings and imdrf cause conclusions respectively since there is no code to describe the term "allowed deviation/tolerances for cutting guides".A batch record review indicates no discrepancies.A slightly offset hole can have the following cause: the cutting guides are not 100% evenly positioned on the carrier , according to raw material is -+ 1 mm deviation is allowed & in our technical drawings are also cutting specifications of the wafer+- 1 mm allowed, if both the position of the cutting guide on the carrier and cutting process on the machine move within allowed tolerances by +-1 mm, this could result in a total of +-2 mm deviation.Registration of the complaint and the analysis of the case: we classify the complaint as uncritical, we do not have any picture regard it the complaint, so we can only assume that if wafer stoma opening was off-centered approximately 2 mm, the maximal cutting option will be guaranteed and the function of the bag will also be guaranteed.Corrective action(s) - no corrective action required, the defect on the bag can not be corrected because is disposable product and besides does not need the correction because in all large the cuttability is guaranteed.Sensitization of the employees if the hole on the patch does not move approved tolerance range to sort out the bags/patches.Supplier investigation report attached to child investigation record.The investigation associated with related event record has been approved and was complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Third party manufacturing site (for life): 3003759552.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
L3O0675 - ESTEEM+
Common Device Name
I
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key12365044
Report Number1049092-2021-00089
Device Sequence Number4418836
Product Code EZQ
UDI-Device Identifier00768455197552
UDI-Public00768455197552
Combination Product (Y/N)N
Initial Reporter StateOK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/01/2023
Device Model Number421626
Device Lot Number0000252523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown